| Model Number |
REVEL |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
Event or Problem Description
It was reported to vyaire medical that the revel ventilator blower is not functioning.At this time, there was no information for patient associated with the reported event.
Additional Manufacturer Narrative
Results of investigation: vyaire medical was unable to duplicate the reported complaint but verified through event trace.An inspection of the uut revealed no damage.Placed the uut on a known good docking cradle and used ptprogrammer to check the communication between uut modules.Removed the uut from the docking cradle and attached a known good circuit lung and flow analyzer.Power up uut, execute post (power on self-test) for further operations in "startup mode" following section 7-25 of the ptv service manual, and pass.The unit will be forwarded to factory service.Replace material as required, rework to current configuration, recalibrate & retest per specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.